# SDR CA041007006

- Difficulty date: September 22, 2004
- Submitted: January 5, 2005
- Operation: General aviation
- Make and model: Cessna 560CESSNA
- Aircraft time: 7,526 hours
- Engine: Pwa JT15D5
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Sleeve
- Part number: 7423461
- Condition: Worn
- Location: Throttle Cable
- Component: Cable
- Component part number: 7423461
- Stage of operation: TX
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

(CAN) DURING GROUND RUN OPERATIONS CHECK AFTER STARTER GENERATOR CHANGE THROTTLE WAS ADVANCED TO 70 PERCENT THEN RETARDED TO IDLE QUICKLY (1 SEC.). ENGINE FLAMED OUT. ENGINE RIGGING WAS CHECKED, THEN THE INNER CABLE OF THE AFT THROTTLE CABLE WAS REMOVED AND INSPECTED.  FOUND THAT THE OUTSIDE SLEEVE ASSEMBLY COULD BE REMOVED EVEN WITH THE LOCK BOLT TIGHT AND THAT THE INNER CABLE WAS BEING PULLED OUT WHEN THE THROTTLE WAS QUICKLY RETARDED TO IDLE.
